Separating characters by blocks

Publikation: Bidrag til tidsskriftTidsskriftartikelfagfællebedømt

Standard

Separating characters by blocks. / Bessenrodt, C.; Malle, Gunter; Olsson, Jørn Børling.

I: Journal of the London Mathematical Society, Bind 73, 2006, s. 493-505.

Publikation: Bidrag til tidsskriftTidsskriftartikelfagfællebedømt

Harvard

Bessenrodt, C, Malle, G & Olsson, JB 2006, 'Separating characters by blocks', Journal of the London Mathematical Society, bind 73, s. 493-505.

APA

Bessenrodt, C., Malle, G., & Olsson, J. B. (2006). Separating characters by blocks. Journal of the London Mathematical Society, 73, 493-505.

Vancouver

Bessenrodt C, Malle G, Olsson JB. Separating characters by blocks. Journal of the London Mathematical Society. 2006;73:493-505.

Author

Bessenrodt, C. ; Malle, Gunter ; Olsson, Jørn Børling. / Separating characters by blocks. I: Journal of the London Mathematical Society. 2006 ; Bind 73. s. 493-505.

Bibtex

@article{b74999806c3611dcbee902004c4f4f50,
title = "Separating characters by blocks",
abstract = "Mathematics",
author = "C. Bessenrodt and Gunter Malle and Olsson, {J{\o}rn B{\o}rling}",
year = "2006",
language = "English",
volume = "73",
pages = "493--505",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",

}

RIS

TY - JOUR

T1 - Separating characters by blocks

AU - Bessenrodt, C.

AU - Malle, Gunter

AU - Olsson, Jørn Børling

PY - 2006

Y1 - 2006

N2 - Mathematics

AB - Mathematics

M3 - Journal article

VL - 73

SP - 493

EP - 505

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

ER -

ID: 1086439